# SDR COEA2017010502903

- Difficulty date: January 5, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 31,275 hours, 34,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S53372411200
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD LONGITUDINAL FLOORBEAM IS CRACKED JUST FWD OF FRAME 33.   REPAIRED IAW E.O. 5315-01.
